Hamiltonian Kneser Graphs

The Kneser graph K(n,k) has as vertices the k-subsets of {1, 2, ..., n}. Two vertices are adjacent if the corresponding k-subsets are disjoint. It was recently proved by the first author [2] that Kneser graphs have Hamilton cycles for n >= 3k. In this note, we give a short proof for the case when k divides n.

This is a preview of subscription content, access via your institution.

Author information



Additional information

Received September 14, 1999

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Chen, YC., Füredi, Z. Hamiltonian Kneser Graphs. Combinatorica 22, 147–149 (2002). https://doi.org/10.1007/s004930200007

Download citation

  • AMS Subject Classification (2000) Classes:  05C45; 05C38